MAUDE Adverse Event Report: COOK IRELAND LTD EVOLUTION COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR STENT, COLONIC METALLIC EXPANDABLE

COOK IRELAND LTD EVOLUTION COLONIC CONTROLLED-RELEASE STENT - UNCOVERED; MQR STENT, COLONIC METALLIC EXPANDABLE
Model Number G48028
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pma/510(k) #: k163468.Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
User advanced the device about 30cm and saw the space-occupying lesion which block the lumen.User changed endoscopy to continue the procedure but still cannot advance the device.User then tried using angiography catheter with wire guide to pass through the block area but failed.User cannot release the stent by pulling trigger.Was the directional button fully engaged? yes.Did the red indicator move when the trigger was pressed? no.Did the red indicator continue to move after the delivery stopped? stent was not released.Were any cracking/popping sounds heard from the handle? no.Was the stent partially exposed? no.If the stent was partially exposed, was it possible to recapture the stent fully before removal? stent was not partially exposed.Were any additional procedures needed? no.What is the patient outcome? patient was discharged by hospital already.
 
Additional Manufacturer Narrative
Event was previously reported based on the device malfunction reporting precedence for this device family for the issue of ¿flexor kinked/stretched/broken/compressed¿.Device evaluated on (b)(6) 2020 " shuttle cap broken".Event no longer meets the requirements of a malfunction report based on the low risk assigned to a shuttle cap break.This report is being submitted as a cancellation report.Pma/510(k) #: k163468.
 
Event or Problem Description
Event was previously reported based on the device malfunction reporting precedence for this device family for the issue of ¿flexor kinked/stretched/broken/compressed¿.Device evaluated on (b)(6) 2020 " shuttle cap broken".Event no longer meets the requirements of a malfunction report based on the low risk assigned to a shuttle cap break.This report is being submitted as a cancellation report.User advanced the device about 30cm and saw the space-occupying lesion which block the lumen.User changed endoscopy to continue the procedure but still cannot advance the device.User then tried using angiography catheter with wire guide to pass through the block area but failed.User cannot release the stent by pulling trigger.1.Was the directional button fully engaged? yes.2.Did the red indicator move when the trigger was pressed? no.3.Did the red indicator continue to move after the delivery stopped? stent was not released.4.Were any cracking/popping sounds heard from the handle? no.5.Was the stent partially exposed? no.6.If the stent was partially exposed, was it possible to recapture the stent fully before removal? stent was not partially exposed.7.Were any additional procedures needed? no.8.What is the patient outcome? patient was discharged by hospital already.

Brand Name
EVOLUTION COLONIC CONTROLLED-RELEASE STENT - UNCOVERED
Common Device Name
MQR STENT, COLONIC METALLIC EXPANDABLE
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key10905919
Report Number3001845648-2020-00890
Device Sequence Number19603966
Product Code MQR
UDI-Device Identifier10827002480282
UDI-Public(01)10827002480282(17)210808(10)C1638976
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG48028
Device Catalogue NumberEVO-25-30-8-C
Device Lot NumberC1638976
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/26/2020
Event Location Hospital
Initial Date Received by Manufacturer 10/29/2020
Supplement Date Received by Manufacturer10/29/2020
Initial Report FDA Received Date11/25/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR